On the spectral properties of the one-dimensional Stark operator on the half-line
We consider a one-dimensional Stark operator on a half-line with the Dirichlet boundary condition at zero. The asymptotic behavior of the eigenvalues at infinity is found.
How to Cite
MakhmudovaM. G., and KhanmamedovA. K. “On the Spectral Properties of the One-dimensional Stark Operator on the Half-Line”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 11, Nov. 2019, pp. 1579-84, http://umj.imath.kiev.ua/index.php/umj/article/view/1537.